Isomorphisms between pattern classes

Albert, M. H. and Atkinson, M. D. and Claesson, Anders (2014) Isomorphisms between pattern classes. Journal of Combinatorics, 6 (1-2). pp. 3-17. ISSN 2156-3527 (In Press) (

[thumbnail of Albert-etal-JOC-2015-Isomorphisms-between-pattern-classes]
Text. Filename: Albert_etal_JOC_2015_Isomorphisms_between_pattern_classes.pdf
Accepted Author Manuscript

Download (293kB)| Preview


Isomorphisms φ : A −→ B between pattern classes are considered. It is shown that, if φ is not a symmetry of the entire set of permutations, then, to within symmetry, A is a subset of one a small set of pattern classes whose structure, including their enumeration, is determined.